# SDR CA980317089

- Difficulty date: February 27, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,499 hours
- Engine: Lyc O540F1B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F1995735
- Condition: Cracked
- Location: Engine
- Part time: 264 hours
- Component: Cylinder, Lyc, O540F1B5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT LYCOMING SB 527C (RECALL OF PISTON PINS). THE NR 4 CYLINDER EXHAUST PUSH ROD WAS FOUND CRACKED AT THE TAPPET END. THE CRACK WAS APPROXIMATELY 12 MM LONG.
